A hybrid scheme for finite families of equilibrium, variational inequality and fixed point problems

Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

We introduce an iterative process for finding an element in the common fixed point set of finite family of closed relatively quasi-nonexpansive mappings, common solutions of finite family of equilibrium problems and common solutions of finite family of variational inequality problems for monotone mappings in Banach spaces. Our theorem extends and unifies most of the results that have been proved for this important class of nonlinear operators.

Original languageEnglish
Pages (from-to)263-272
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Volume74
Issue number1
DOIs
Publication statusPublished - Jan 1 2011

Fingerprint

Fixed Point Problem
Variational Inequalities
Banach spaces
Monotone Mapping
Fixed Point Set
Variational Inequality Problem
Nonlinear Operator
Equilibrium Problem
Nonexpansive Mapping
Iterative Process
Common Fixed Point
Banach space
Closed
Theorem
Family

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{fb81c3698e394f588966362494aeb9e4,
title = "A hybrid scheme for finite families of equilibrium, variational inequality and fixed point problems",
abstract = "We introduce an iterative process for finding an element in the common fixed point set of finite family of closed relatively quasi-nonexpansive mappings, common solutions of finite family of equilibrium problems and common solutions of finite family of variational inequality problems for monotone mappings in Banach spaces. Our theorem extends and unifies most of the results that have been proved for this important class of nonlinear operators.",
author = "Habtu Zegeye and Naseer Shahzad",
year = "2011",
month = "1",
day = "1",
doi = "10.1016/j.na.2010.08.040",
language = "English",
volume = "74",
pages = "263--272",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "1",

}

A hybrid scheme for finite families of equilibrium, variational inequality and fixed point problems. / Zegeye, Habtu; Shahzad, Naseer.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 74, No. 1, 01.01.2011, p. 263-272.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A hybrid scheme for finite families of equilibrium, variational inequality and fixed point problems

AU - Zegeye, Habtu

AU - Shahzad, Naseer

PY - 2011/1/1

Y1 - 2011/1/1

N2 - We introduce an iterative process for finding an element in the common fixed point set of finite family of closed relatively quasi-nonexpansive mappings, common solutions of finite family of equilibrium problems and common solutions of finite family of variational inequality problems for monotone mappings in Banach spaces. Our theorem extends and unifies most of the results that have been proved for this important class of nonlinear operators.

AB - We introduce an iterative process for finding an element in the common fixed point set of finite family of closed relatively quasi-nonexpansive mappings, common solutions of finite family of equilibrium problems and common solutions of finite family of variational inequality problems for monotone mappings in Banach spaces. Our theorem extends and unifies most of the results that have been proved for this important class of nonlinear operators.

UR - http://www.scopus.com/inward/record.url?scp=77957671857&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957671857&partnerID=8YFLogxK

U2 - 10.1016/j.na.2010.08.040

DO - 10.1016/j.na.2010.08.040

M3 - Article

AN - SCOPUS:77957671857

VL - 74

SP - 263

EP - 272

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 1

ER -